# SDR UALA2010061502097

- Difficulty date: June 14, 2010
- Submitted: July 19, 2010
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 37,490 hours, 15,349 cycles
- Engine: Iae V2527A5
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Switch
- Condition: Failed
- Location: Rat
- Component: Ram Air Turb
- Component part number: 680203037
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAM AIR TURBINE WILL NOT RETRACT AFTER ACCOMPLISHING PART NUMBER CHECK.  *S/D*  PERFORMED T/S PER AMM, FOUND BLUE PRESSURE SW 2074GJ FAILED.  REPLACED SWITCH AND CONNECTOR.  OPS NORMAL.
